# SDR SWI2025F01112

- Difficulty date: April 26, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE, FLOOR BEAM RBL9 HAS CORROSION AND SCRATCHES BETWEEN FS1015 TO FS1088,     HN00238047     (C-CHECK RO 8/21/2025)    REMOVED FLOOR BEAM SECTION FROM F/S 1006 TO F/S 1088 IAW CRJ 900 SRM 53-00-41-201-001-A03 AND INSTALLED NEW FLOOR BEAM SECTION FROM F/S 1006 TO F/S 1088 IAW CRJ 900 SRM 53-00-41-201-001-A03 (PENDING ITEM -12 LOWER SPLICE FLANGE AT F/S 1051 AND CROSS-OVER BRACKET ASSY AREA, BETWEEN FS1031.00 & FS 1051.30. BY REQUEST ENGINEERING FOR DEVIATION OF CRJ 900 SRM 53-00-41-201-001-A03).COMPLIED WITH 51-900-1002-SKY COMPLIED WITH REO 690-53-61-1587 REV --DATED 2025-05-15
